# SDR GTIA050035

- Difficulty date: January 17, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FS 1338 APB FORWARD WEB CORRODED AT LONG 29L TO LONGERON 29R.  REMOVED CORROSION, CUT OUT DAMAGED AREA.  FABRICATED DOUBLERS AND FILLERS, TREATED PRIMED AND INSTALLED.  (M)
